Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

has anyone heard anything about heart pains, well im not sure if its my heart but for the past two weeks i have had pain where my heart is. i am just wondering if this has hapopened to anyone else on accutane

Share this post


Link to post
Share on other sites
has anyone heard anything about heart pains, well im not sure if its my heart but for the past two weeks i have had pain where my heart is. i am just wondering if this has hapopened to anyone else on accutane

Any sort of continuing heart pain should be immediately reported to your physician. It could be anything, but it could be something bad. I'd say skip your Accutane until you can get in touch with your primary-care physician (not your derm) and make sure that you get an EKG when you're in the office for your visit. I can't overstress how important it is to get this checked out ASAP.

Kai

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×